567 L
Qese DoloHot, 12 thasë. Përbërja: Paracetamol 500mg+Pseudoefedrinë HCl 60mg+Chlorpheniramine maleate 4mg.
There are no reviews yet.
Your email address will not be published. Required fields are marked *
Your review *
Name *
Email *
Save my name, email, and website in this browser for the next time I comment.
No products in the cart.
Reviews
There are no reviews yet.